Serrin's problem and Alexandrov's Soap Bubble Theorem: enhanced stability via integral identities

Rolando Magnanini, Giorgio Poggesi

Research output: Contribution to journalArticlepeer-review

30 Citations (Scopus)
122 Downloads (Pure)

Abstract

We consider Serrin's overdetermined problem for the torsional rigidity and Alexandrov's Soap Bubble Theorem. We present new integral identities, that show a strong analogy between the two problems and help to obtain better (in some cases optimal) quantitative estimates for the radially symmetric configuration. The estimates for the Soap Bubble Theorem benefit from those of Serrin's problem.
Original languageEnglish
Pages (from-to)1181-1205
Number of pages25
JournalIndiana University Mathematics Journal
Volume69
Issue number4
Publication statusPublished - 2020
Externally publishedYes

Fingerprint

Dive into the research topics of 'Serrin's problem and Alexandrov's Soap Bubble Theorem: enhanced stability via integral identities'. Together they form a unique fingerprint.

Cite this